Page 3 of 6 FirstFirst 123456 LastLast
Results 21 to 30 of 55

Thread: !!Rant/fessin' up!!

  1. #21
    Distinguished Community Member
    Join Date
    Oct 2006
    Posts
    897

    Default

    Chris, I'm relieved you will be getting help. and sooooo glad CJ still has a job! we cannot keep you from being a worry wart,heck I have that affliction myself!

    I think you need an advocate. someone to help straighten out the mess with DSH. you're gonna sink lower if some of these issues aren't resolved afterall. and then what? just more stress doing catchup work that's what! call the head of DHS in your state,make some heads roll. file a formal complaint,whatever it takes to get some action.

    of course you're afraid! who wouldn't be? we're always here for you Chris. ((((hugs)))) Pati

  2. #22
    Distinguished Community Member
    Join Date
    Oct 2006
    Posts
    936

    Default

    well it is today so I am hoping things are moving forward to getting you to feeling better.

    So glad like everyone else that CJ did not lose his job. I was thinking, what were they thinking!!!. It is hard to not worry when there is no money. We shouldn't be that way but treatments, medicines etc all cost. And no one can survive long without food and I've gotten use to being a bit comfortablle, too hot or too cold makes me a miserable person to be around.

    Just hoping things are working out as I am typing. ((((HUGS))))

  3. #23
    Distinguished Community Member
    Join Date
    Oct 2006
    Posts
    327

    Default

    Chris, so glad to hear that you are going into a day treatment. I did one and it really helped me.

    So happy for you that CJ is going to get his job back.

    You take care of yourself first.

    You'll have to tell us what kind of things that you do in your day treatment
    Take care,
    Dawn

  4. #24
    Distinguished Community Member houghchrst's Avatar
    Join Date
    Oct 2006
    Posts
    1,192
    Blog Entries
    86

    Default

    I am just so stinkin' mad. The psych there started me on Tegretol, hey one I never tried lol, and I like it a lot. Well of course it is doing the same thing to me that the Abilify did. Vomiting and triggering my IBS every time I eat. So today I called in. Why does this crap keep happening to me! Yesterday was a great day, group went good felt good for a change but wake this morning and start vomiting. I have been having a bit of nausea and a couple of IBS attacks but was hoping the nausea would pass and the IBS attacks were coincidence. Ahhh but not to be so.

    It is a long day there, 6 hours, first is Educational Didactic Group therapy, then Group Therapy where yes I participate, then lunch for an hour, they provide hospital food Blech, then there is Activity Goup which is fun. From 9-3. By the time I get out of there I am mentally and emotionally whipped. I just wanna lay around lol.

    The people there are great, especially the staff. This particular hospital that this is through has always had wonderful, kind staff.[/B]

  5. #25
    Distinguished Community Member
    Join Date
    Oct 2006
    Posts
    327

    Default

    Chris, isn't there anything that they can give you the helps with the side effects? Glad that you like the group. It does make one tired and they do keep you busy. One session I had there we got to make craft things.
    Take care,
    Dawn

  6. #26
    Distinguished Community Member houghchrst's Avatar
    Join Date
    Oct 2006
    Posts
    1,192
    Blog Entries
    86

    Default

    Dawn I have tried Reglan but it contributes to my depression so I can't take it for any length of time. I do take generic Prilosec to help my stomach from all the meds I already take. I have no clue what else there is. The MMJ helps quite a bit during an attack and a couple of muscle relaxers for the severe cramping but by then it takes no time whatsoever to kick into screeching nauseating misery. It is already full blown by the time I get to anything.

    We have played a couple of fun games and watched a movie and a few other silly things in group.

  7. #27
    Distinguished Community Member
    Join Date
    Oct 2006
    Posts
    897

    Default

    once again will try to reply here!

    Chris,sounds like something interesting for you to do,take a big hunk from your day at any rate. hopefully you will benefit from this.

    your stomach pain,etc. is something (in my opinion) you shouldn't have to suffer from. do they just keep giving you more pills? can diet make any difference?

    ((((hugs)))) Pati

  8. #28
    Distinguished Community Member Jo6's Avatar
    Join Date
    Nov 2006
    Location
    South Carolina
    Posts
    914

    Default

    hi lil Queenie.
    Have you tried Nexium? The Dr. put me on that about a month ago. I has certainly helped. I take a boat load of Meds. and every time I tried to eat I had begun to throw up. Haven't done that since I started the Nexium. Maybe worth a thought.
    I'm glad you are enjoying therapy. I was an in-patient at a Pain Clinic some time ago. It really did help me. Yeah, we had to do some really crazy things. lol Once I got through about 2 weeks I begun to enjoy some of the little silly things.

    I hope all will go well once they get your tummy settled down. Do you still have your gall bladder? that could be a problem, but I'm no Dr. lol I guess you figured that one out a longggggggg time ago.

    I love you dear one, *big Queenie
    Did you ever know that you're my hero and every thing I would like to be I can fly higher than an eagle
    'cause you are the wind beneath my wings

    for my brother Ben

  9. #29
    Distinguished Community Member houghchrst's Avatar
    Join Date
    Oct 2006
    Posts
    1,192
    Blog Entries
    86

    Default

    No gall bladder. That is when my IBS started was when they took it out. The nausea and vomiting I have had for years and the prilosec helps but maybe I am due for a new med. I did try Nexium for a short while years ago and liked it but my insurance quit paying for it until I went through one of the 'must try three meds before we will pay for anything expensive that works'.

    I have stopped taking the med and of course all is well for the most part. My migraines have increased in frequency thanks to a bit of withdrawal I believe. I didn't go on Friday either thanks to a class A migraine. Just didn't show up. Bad I know but if I had called they would have spoken to me like a fragile ignorant child and tried to talk me into coming in. Not in the mood to deal with it. Spent most of Thursday and Friday in bed.

    I am feeling calmer. It is a forced calm. Forcing my brain to shut up for a while. I had to quit my involvement in the local Occupy movement. Too hard to get out and the videos from across the nation of police brutality and the reactions of the rich were just getting to me too much on top of dealing with SSI, The Department of Human Services and my pain. Not getting some things done. Having to learn all over again to stop freaking out about the mess my house is. Yes that danged basket of shirts that need to be hung are still there.

    I need to start coming back here more often.

    I hate having to go to that group for so long. I was just thinking that I need to make a bunch of calls tomorrow but I cannot do it cause that is where I will be. I have my mornings set to make calls because most of the time I have to wait most the day to get a return call or my paperwork is here. Have to find some way around it.

  10. #30
    Distinguished Community Member
    Join Date
    Oct 2006
    Posts
    936

    Default

    I need to start coming back here more often. Yep you sure do sweetheart. Love you to pieces and i sure wish you wern't always hurting so bad.


Page 3 of 6 FirstFirst 123456 LastLast

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  


BTC Inc's Disclaimer and Privacy Policy

The material on this site is for information & support purposes only, and is not a substitute for medical advice provided by a licensed health care provider. Always consult your doctor before trying anything that you find online.